# SDR UHLA2009090400067

- Difficulty date: September 4, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 2,678 hours, 1,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HANGING FROM L2 DOOR.  FOUND L2 SLIDE COVER PIN LOOSE.  RE-SECURED SLIDE COVER PIN IAW EMB 175 MM 25-65-01.
